| Model Number |
CCWTT4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
11/08/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A registered nurse reported following an intraocular lens (iol) implant procedure, the lens was explanted and replaced with another lens in a secondary procedure.The clinical reason for the explant was lens power error.In the surgeon's opinion, the quality of the intraocular lens did not contribute to the event.There was no patient harm and patient was not hospitalized as a result of this event.There are two medical device reports associated with this patient.This report is associated with the right eye.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
With available information, the file was reviewed and reassessed and it has been determined that there was no reported defect or fault with a company product.No further regulatory reports expected.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was requested and received stating that the iol was exchanged for the same lens model but three diopter less power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.